New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hezzer926
Regular Member


Date Joined Sep 2008
Total Posts : 285
   Posted 10/11/2008 6:02 PM (GMT -6)   
If I am fine taking doxy most days, and then all of a sudden after a dose, I start to get tired, does that mean I'm herxing? The first time I took it I was very very tired about an hour after each dose, so my dr had me build up to that dose.. Now that I'm on it again, I've been pretty ok for a week and then today I got the fatigue after my morning dose.. herxing? is that good?

Krissy2008
New Member


Date Joined Aug 2008
Total Posts : 14
   Posted 10/11/2008 10:18 PM (GMT -6)   
turn I know how you feel. When I started doxy I took 1 a day for 5days then 2 a day for 5 days then 4 a day. I feel tired after I take each dose. I just try to off set it with other supplements that help withe the fatigue.
Good Luck
In his service,
K
Krissy.
Was dx. with Lyme this year but have had it for 10 years.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 23, 2017 7:56 PM (GMT -6)
There are a total of 2,829,971 posts in 310,620 threads.
View Active Threads


Who's Online
This forum has 152729 registered members. Please welcome our newest member, teddy77.
405 Guest(s), 14 Registered Member(s) are currently online.  Details
Kev9412, 19tarpon47, ohbehave, sheepguy, AdrienneA, mattamx, DianeB, island time, Girlie, Supportive Daughter, sunny40, k07, Tall Allen, Aerosnow7


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer